# SDR SWAA2022041885146

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****MAIN CABIN FWD WET AREA FLOOR SUPPORT INTERCOSTAL CRACK AT UPPER FLANGE AROUND FASTENER HOLE @RBL-12 BETWEEN STA 340-STA 360. / [01] REMOVED INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE STA 340-STA 360 RBL 12' AS REF. B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL AS REF. B737-700 SRM 51-10-02-0G-0.;[03] VERIFIED STEP #1.;[04] OK TO INSTAL NEW INTERCOSTAL;[05] VERIFIED STEP #3.;[06] STARTED INSTALLATION OF NEW INTEROSTAL AT MAIN CABIN FLOOR STUCTURE BWTEEN STA 340-STA 360 RBL-12;[07] STARTED INSTALLATION OF NEW INTEROSTAL AT MAIN CABIN FLOOR STUCTURE BWTEEN STA 340-STA 360 RBL-12 AS REF. B737-700 SRM 51-40-02-0G-0 AND DAWING NUMBER 141A5400.;[08] INSTALLED NEW INTEROSTAL AT MAIN CABIN FLOOR STUCTURE BWTEEN STA 340-STA 360 RBL-12 AS REF. B737-700 SRM 51-40-02-0G-0 AND DAWING NUMBER 141A5400.;[09] VERIFIED STEPS 6;7 AND 8;[10] VERIFIED STEPS COMPLETE
